# SDR SWAA2016071253722

- Difficulty date: July 4, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 57,681 hours, 33,439 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STIFFENER ON FORWARD BULKHEAD CRACKED AT BS 663, LBL 8.  R & R STIFFENER IAW SRM.
